# SDR SCNA02006

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 1,494 hours, 666 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Out Of Adjust
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

Left wing to body overheat lite came on in flight at approximately 37,500 feet.  Found connection between aft cargo loops M348 & M1147.  Cleaned connection and fault cleared.
